Alert archive / Alabama / Tornado Warnings in 2025
Tornado Warning 41, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 6, 2025, 10:12 AM CDT for Autauga County, Dallas County, Lowndes County, Alabama. It was in force for 14 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 10:12 AM CDT (15:12 UTC)
- Expired
- Apr 6, 2025, 10:26 AM CDT
- In force
- 14 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL
The radar
The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 10:13 AM CDT | TORNADO | 4 Wsw Tyler, AL | An EF-1 tornado was confirmed by NWS meteorologists, affecting the area near Sixmile creek east of Sardis. |
| Apr 6, 10:13 AM CDT | TORNADO | 4 Wsw Tyler, AL | An EF-1 tornado was confirmed by NWS meteorologists, affecting the area near Sixmile creek east of Sardis. |
| Apr 6, 10:14 AM CDT | TSTM WND DMG | 3 Wsw Tyler, AL | Trees down along CR 405. A possible TDS was observed in this area. |
| Apr 6, 10:14 AM CDT | TSTM WND DMG | 3 Wsw Tyler, AL | Trees down along CR 405. A possible TDS was observed in this area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 10:01 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.1
The text
As transmitted.
568
WFUS54 KBMX 061512
TORBMX
ALC001-047-085-061545-
/O.NEW.KBMX.TO.W.0041.250406T1512Z-250406T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1012 AM CDT Sun Apr 6 2025
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Central Autauga County in central Alabama...
Northwestern Lowndes County in south central Alabama...
Southeastern Dallas County in south central Alabama...
* Until 1045 AM CDT.
* At 1012 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Tyler, or 7 miles southeast of
Selmont-West Selmont, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Selma Drag Strip, Mulberry, Vida Junction, Autaugaville, Gardner
Island, Robert F. Henry Lock And Dam, Benton, Tyler, Selmont-West
Selmont, White Hall, and Craig Field Aiport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3217 8695 3233 8709 3261 8668 3241 8649
TIME...MOT...LOC 1512Z 235DEG 50KT 3229 8694
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
441 follow-up statement
247 WWUS54 KBMX 061526 SVSBMX Severe Weather Statement National Weather Service Birmingham AL 1026 AM CDT Sun Apr 6 2025 ALC001-047-085-061536- /O.CAN.KBMX.TO.W.0041.000000T0000Z-250406T1545Z/ Autauga AL-Lowndes AL-Dallas AL- 1026 AM CDT Sun Apr 6 2025 ...THE TORNADO WARNING FOR CENTRAL AUTAUGA...NORTHWESTERN LOWNDES AND SOUTHEASTERN DALLAS COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 600 PM CDT for central and south central Alabama. && LAT...LON 3217 8695 3233 8709 3261 8668 3241 8649 TIME...MOT...LOC 1525Z 235DEG 50KT 3240 8675 $$ 44
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 6, 5:33 AM CDT, 4 hours 39 minutes earlier. Its key messages:
- Updated at 527 AM CDT SUN APR 6 2025
- There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
- Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
- Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 5:33 AM CDT, 4 hours 39 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 533 AM CDT Sun Apr 6 2025 ...New AVIATION... .KEY MESSAGES... Updated at 527 AM CDT SUN APR 6 2025 - There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail. - Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening. - Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning. && .SHORT TERM... (Today through Monday) Issued at 530 AM CDT SUN APR 6 2025 The orientation of the main line will eventually begin to orient more ENE-WSW with time as the outflow keep sinking south. The main activity should reach the Birmingham metro area by 6-8 AM. Behind the main line, continuing rain and thunderstorms are anticipated, which may transition areas along I-20 to a flooding threat further into the morning. The system continues its slow trek to the east through the day. While a few segments within the line of showers and storms will be capable of severe, with all modes of severe possible. We may see an uptick in convection the later we get into the late morning and early afternoon as we see some heating ahead of the line. This system will not be moving at a fast clip, so flooding will likely become a concern through the day, with perhaps the highest totals between I-20 and I-85. Latest guidance places a large swath of 3 to 4 inches in this area through Monday afternoon. 16 && .LONG TERM... (Monday night through next Saturday) Issued at 100 AM CDT SUN APR 6 2025 Behind this system, we are going to see some colder temperatures move into the region along with dry air. Right now we may see frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning. So be ready to make preparations for any sensitive vegetation. The next rain maker will be Thursday afternoon into Friday with a passing cold front. The main dynamics for this system remains well to the north so severe weather should not be an issue. 16 && .AVIATION... (12Z TAFS) Issued at 530 AM CDT SUN APR 6 2025 MVFR conditions will expand over the area ahead of the line of storms. At this time the showers and storms are in TCL and will be moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely see the line work in by 15 to 16z. This will be an extremely slow system and will provide showers and storms for a prolonged time through the afternoon. Flooding may develop as well and could impact a few locations. 16 && .FIRE WEATHER... Heavy rain and storms will overspread across the area through Monday, with a Flood Watch now in effect through Monday evening. However, conditions will quickly mix back out behind the front, with MinRH values expected to fall back into the upper 20s to low 30s by Tuesday into Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 50 58 37 / 100 60 30 0 Anniston 74 53 58 38 / 100 70 50 0 Birmingham 73 52 57 41 / 100 60 30 0 Tuscaloosa 74 50 60 40 / 100 40 20 0 Calera 73 52 59 40 / 100 60 40 0 Auburn 77 58 61 42 / 100 100 80 10 Montgomery 79 56 60 42 / 100 90 70 10 Troy 80 57 60 42 / 90 100 90 10 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee- Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene- Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery- Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter- Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...16 LONG TERM....16 AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 7 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 305 AM CDT Sun Apr 6 2025 ALZ011>015-017>050-071115- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 305 AM CDT Sun Apr 6 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a Slight Risk of severe thunderstorms across all of central Alabama through this afternoon. Storms will be capable of producing damaging winds, large hail, and isolated tornadoes. Heavy rainfall with this slow moving line may produce 2 to 4 inches of rain. Flash flooding may develop as the line moves east. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rainfall will continue through Monday afternoon, especially in the southeast. An additional 1-3 inches of rainfall is expected, with locally higher amounts possible in the heavier banding. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Sunday afternoon for severe and Monday afternoon for flooding.
In the hours before
Local storm report, Apr 6, 8:24 AM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
824 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM Flash Flood 4 WNW Kennedy 33.61N 88.04W
04/06/2025 Lamar AL Public
A section of Mt Pleasant Church Road in
Kennedy was washed out.
&&
GMSSpecial weather statement, Apr 6, 8:59 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
859 AM CDT Sun Apr 6 2025
ALZ033>036-040>042-061445-
Chilton AL-Autauga AL-Bibb AL-Lowndes AL-Coosa AL-Dallas AL-Perry AL-
859 AM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT AUTAUGA...CHILTON...NORTHEASTERN
PERRY...SOUTHEASTERN BIBB...WESTERN LOWNDES...DALLAS AND SOUTHWESTERN
COOSA COUNTIES THROUGH 945 AM CDT...
At 859 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Talladega National Forest to 7 miles north
of Potter Station to 7 miles southeast of Central Mills. Movement was
east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lomax, Dollar, Gap Of The Mountain, Bogue Chitto, Stanton,
Carlowville, Robert F. Henry Lock And Dam, Parnell, Clanton, Tyler, I
65 Rest Area, Selma, Craig Field Aiport, Plantersville, Dannelly
Reservoir, Verbena, Randolph, Selmont-West Selmont, Mulberry, and
Marbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for central,
south central and east central Alabama.
&&
LAT...LON 3205 8686 3205 8718 3208 8719 3210 8723
3212 8724 3212 8726 3214 8725 3215 8728
3217 8729 3216 8730 3218 8732 3220 8732
3220 8736 3223 8739 3251 8722 3293 8707
3294 8639 3259 8646 3203 8681 3203 8686
TIME...MOT...LOC 1359Z 257DEG 34KT 3281 8705 3253 8715 3219 8737
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Local storm report, Apr 6, 9:00 AM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
900 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Flash Flood Hoover Veterans Park 33.39N 86.72W
04/06/2025 Shelby AL NWS Employee
Valleydale Road near Veterans Park was
reported to be impassable. A traffic map
shows backups at Acton Creek as well.
&&
GMSLocal storm report, Apr 6, 9:23 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
923 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM Flood Riverchase Galleria 33.38N 86.80W
04/06/2025 Jefferson AL Public
Flooding at 31 and 150 with at least one
vehicle stalled.
&&
GMSSpecial weather statement, Apr 6, 9:41 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
941 AM CDT Sun Apr 6 2025
ALZ027-028-035>037-041-043-061530-
Chilton AL-Tallapoosa AL-Autauga AL-Clay AL-Talladega AL-Coosa AL-
Elmore AL-
941 AM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN AUTAUGA...SOUTH
CENTRAL TALLADEGA...NORTHWESTERN ELMORE...SOUTHEASTERN CHILTON...
NORTHWESTERN TALLAPOOSA...COOSA AND SOUTHERN CLAY COUNTIES THROUGH
1030 AM CDT...
At 941 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sylacauga to near Stewartville to near Unity to
near Clanton. Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cleveland Crossroads, Dollar, Bradford, Gantts Quarry, Goodwater,
Ray, Titus, Strickland Crossroads, Bentleyville, Hatchet, Equality,
Verbena, Mellow Valley, Mignon, Hillabee Creek, Marbury, Mitchell
Lake, Sylacauga Municipal Airport, Overbrook, and Oak Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for central and
east central Alabama.
&&
LAT...LON 3325 8573 3312 8575 3288 8592 3269 8610
3269 8670 3298 8645 3309 8638 3326 8628
TIME...MOT...LOC 1441Z 264DEG 32KT 3318 8628 3310 8631 3300 8639 3279
8659
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
44Special weather statement, Apr 6, 9:56 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
956 AM CDT Sun Apr 6 2025
ALZ040>044-061545-
Autauga AL-Lowndes AL-Montgomery AL-Dallas AL-Elmore AL-
956 AM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT AUTAUGA...SOUTHWESTERN ELMORE...
LOWNDES...EASTERN DALLAS AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH
1045 AM CDT...
At 956 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burnsville to near Tyler to 11 miles
southeast of Dannelly Reservoir. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Booth, Hayneville, Prattville, Vida Junction, Beechwood, Deatsville,
Gardner Island, Millbrook, Carlowville, Robert F. Henry Lock And Dam,
Tyler, Autauga County Airport, Minter, Craig Field Aiport, Valley
Creek Junction, Selma Drag Strip, Clover Hill, Barrett Creek,
Selmont-West Selmont, and Farmersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for central,
south central and east central Alabama.
&&
LAT...LON 3205 8686 3205 8713 3224 8702 3261 8703
3265 8635 3250 8636 3196 8652 3196 8686
TIME...MOT...LOC 1456Z 245DEG 33KT 3244 8696 3228 8694 3205 8707
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 38 hr |
| Apr 6, 12:20 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Winston | 55 min |
| Apr 6, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 50 min |
| Apr 6, 1:30 AM CDT | Tornado Warning | BMX | Pickens | 45 min |
| Apr 6, 1:46 AM CDT | Special Weather Statement | BMX | Fayette, Walker | 59 min |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Winston | 5 hr |
| Apr 6, 1:57 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 63 min |
| Apr 6, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 26 min |
| Apr 6, 2:52 AM CDT | Special Weather Statement | BMX | Walker | 53 min |
| Apr 6, 3:07 AM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 4 hr |
| Apr 6, 4:07 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 6, 4:23 AM CDT | Flash Flood Warning | BMX | Pickens | 3 hr |
| Apr 6, 4:40 AM CDT | Special Weather Statement | BMX | Pickens | 65 min |
| Apr 6, 4:41 AM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Apr 6, 5:33 AM CDT | Areal Flood Advisory | BMX | Blount, Fayette, Jefferson, Tuscaloosa, Walker | 6 hr |
| Apr 6, 6:33 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 114 min |
| Apr 6, 6:51 AM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 6, 7:13 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 77 min |
| Apr 6, 7:15 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 75 min |
| Apr 6, 7:18 AM CDT | Special Weather Statement | BMX | Greene, Hale, Marengo, Sumter | 42 min |
| Apr 6, 7:34 AM CDT | Areal Flood Advisory | BMX | Pickens | 86 min |
| Apr 6, 7:45 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 112 min |
| Apr 6, 8:11 AM CDT | Special Weather Statement | BMX | Hale, Marengo, Perry | 49 min |
| Apr 6, 8:27 AM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 78 min |
| Apr 6, 8:59 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 46 min |
| Apr 6, 9:03 AM CDT | Areal Flood Advisory | BMX | Bibb, St. Clair, Shelby, Talladega | 3 hr |
| Apr 6, 9:37 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby | 68 min |
| Apr 6, 9:41 AM CDT | Special Weather Statement | BMX | Coosa | 49 min |
| Apr 6, 9:56 AM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 49 min |
| Apr 6, 10:29 AM CDT | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 3 days |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Tuscaloosa | 23 hr |
| Apr 6, 10:36 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 58 hr |
| Apr 6, 10:40 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 32 min |
| Apr 6, 10:45 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa | 3 hr |
| Apr 6, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 49 min |
| Apr 6, 11:35 AM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes | 3 hr |
| Apr 6, 11:53 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 67 min |
| Apr 6, 12:15 PM CDT | Special Weather Statement | BMX | Montgomery | 60 min |
| Apr 6, 12:28 PM CDT | Flash Flood Warning | BMX | Elmore, Lowndes, Montgomery | 3 hr |
| Apr 6, 12:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 58 min |
| Apr 6, 12:52 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 38 min |
| Apr 6, 1:08 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 31 min |
| Apr 6, 1:12 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 33 min |
| Apr 6, 1:25 PM CDT | Areal Flood Advisory | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 2 hr |
| Apr 6, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 53 min |
| Apr 6, 1:59 PM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Elmore, Lee, Macon, Tallapoosa | 91 min |
| Apr 6, 2:20 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Apr 6, 3:11 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Russell | 2 hr |
| Apr 6, 3:28 PM CDT | Areal Flood Warning | BMX | Lee | 2 hr |
| Apr 6, 3:47 PM CDT | Flash Flood Warning | BMX | Lee, Russell | 118 min |
| Apr 6, 5:14 PM CDT | Special Weather Statement | BMX | Autauga, Lowndes, Montgomery | 46 min |
| Apr 6, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 28 min |
Nearby
Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.